# SDR WWQA147HH1007102

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N147HH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5123
- Aircraft time: 7,795 hours, 5,142 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 22850181101
- Condition: Cracked
- Location: Lt Engine
- Part time: 7,795 hours, 5,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100/300/600 HOUR INSP FOUND THE LT TAIL PIPE EXHAUST FAIRING TO HAVE A CRACK IN THE BOTTOM SIDE OF THE FAIRING. FOUND THAT THIS WAS CAUSED FROM AN ADEL CLAMP IN THE WRONG POSITION. REPOSITIONED THE CLAMP AND REPAIRED THE CRACK IAW REPAIR EXHAUST FAIRING IAW REPAIR NR SRS024 TASK 78-11-00-300-804-A01 OF CMM, NACELLE PN 228-555000-701/702.
